MAUDE Adverse Event Report: ATRION MEDICAL PRODUCTS, INC. OLYMPUS ENDOTHERAPY¿ INFLATION DEVICE FOR ENDOSCOPIC BALLOON DILATION; DILATOR, URETHRAL

ATRION MEDICAL PRODUCTS, INC. OLYMPUS ENDOTHERAPY¿ INFLATION DEVICE FOR ENDOSCOPIC BALLOON DILATION; DILATOR, URETHRAL
Model Number QL® 6015
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
Physician was doing a balloon dilation of fibrotic stricture about 10 cm into the terminal ileum that the colonoscope could not pass.A colonic balloon was introduced through scope's accessory channel and used to dilate the stricture up to 11 mm.During the dilation the balloon failed and water that was used to inflate leaked from balloon.A new balloon was obtained and the dilation was performed with no issues.

Brand Name
OLYMPUS ENDOTHERAPY¿ INFLATION DEVICE FOR ENDOSCOPIC BALLOON DILATION
Common Device Name
DILATOR, URETHRAL
Manufacturer (Section D)
ATRION MEDICAL PRODUCTS, INC.
1426 curt francis rd.
arab AL 35016
MDR Report Key8300929
Report Number8300929
Device Sequence Number154443
Product Code KOE
UDI-Device Identifier00856877002537
UDI-Public(01)00856877002537(17)210531(10)96379048
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/23/2019
Report Date (Section F) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQL® 6015
Device Catalogue NumberMAJ-1740
Device Lot Number96379048
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/04/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight106
Date Report Sent to FDA01/23/2019